# SDR VNAA2020062111101

- Difficulty date: June 20, 2020
- Submitted: June 21, 2020
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 12,217 hours, 11,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM OVERWING EXITS AFT WILL ONLY ILLUMINATE WHEN POWER IS TURNED OFF. AFTER FURTHER TROUBLESHOOTING, FOUND PIN N AT OVERHEAD BIN CONNECTOR P5418 PUSHED BACK AND NOT LOCKED IN. (ARM DISABLE LINE FOR BATTERY PACKS #3 & #4). FULLY SEATED CONTACT N AT CONN P5418 AND SECURED AS NEEDED IAW CRJ 900 ESPM 20-26-00. EMERGENCY LIGHTS OPS CHECK OK IAW CRJ 900 MM 33-51-00-710-802-A27.
